Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 183795, 14 pages
http://dx.doi.org/10.5402/2011/183795
Research Article

Solutions of Higher-Order Homogeneous Linear Matrix Differential Equations for Consistent and Non-Consistent Initial Conditions: Regular Case

Department of Mathematics, National and Kapodistrian University of Athens, Athens, Greece

Received 7 March 2011; Accepted 20 April 2011

Academic Editor: T. Yamazaki

Copyright © 2011 Ioannis K. Dassios. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ioannis K. Dassios, “Solutions of Higher-Order Homogeneous Linear Matrix Differential Equations for Consistent and Non-Consistent Initial Conditions: Regular Case,” ISRN Mathematical Analysis, vol. 2011, Article ID 183795, 14 pages, 2011. doi:10.5402/2011/183795